Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonlinear networks. I


Author: R. J. Duffin
Journal: Bull. Amer. Math. Soc. 52 (1946), 833-838
Part IIa: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 963--971
Part IIb: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 119--127
Part III: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 119--129
MathSciNet review: 0018127
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08650-4
PII: S 0002-9904(1946)08650-4